# SDR AALA200801210

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 63,840 hours
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T381/04MAY - CREW REPORTED ALERT TWO LEADING EDGE ASYMMETRY MESSAGE.  LANDED MIA WITHOUT INCIDENT.  FOUND NUMBER FIVE SLAT INBOARD PROXIMITY SWITCH ELECTRONIC UNIT FAULTING.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
